# SDR USAASB97239

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 6990299
- Condition: Damaged
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU (FL 723) ON TAKEOFF, A LOUD HIGH PITCHED NOISE WAS HEARD FROM FORWARD ENTRY DOOR. THE CREW ELECTED TO RETURN TO FIELD.  (RDU).  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
